PDA

View Full Version : Does MDS or Aranesp effect your eyes?


junglegirlsue
Mon Apr 21, 2008, 08:17 PM
My Mom thinks her eyes are getting worse. Does the MDS, anemia or Aranesp effect your eyes. She is hovering around an 8.1. Des that effect your eyes?

Julie Perrotta
Tue Apr 22, 2008, 05:13 PM
Hi, i'm not exactly sure if this will answer your question.. But in 1999 i recieved a bone marrow transplant.. and after i recovered they told me i would have a few side effects. One of them happend to be my vision. It wasn't really bad, but i have cateracts(sp?) But i have had one removed. I'm not sure if that answered your question. but i think it depends on the kind of meds she would be taking.

Margie
Tue Apr 29, 2008, 09:54 PM
When my hemoglobin dropped to 7, my vision was bad early in the morning - like everything was sort of dark. It went away when I had been up for a couple of hours. I was having trouble with my vision about two years ago, but I was tested for B-12 and was low. I have been taking B-12 shots, and I believe it has helped my vision.

Arthur
Mon Nov 1, 2010, 07:26 PM
Yes it can: See this link

http://www.drugs.com/sfx/aranesp-side-effects.html